Cyclotomic Polynomials and Finite Automorphisms of Groups

Giovanni Falcone, Giovanni Falcone

Risultato della ricerca: Article

Abstract

We introduce minimal polynomials for finite automorphisms of commutative groups and relate them to the exponent of the fixed points and to the reducibility of the group. Some results can be extended to the noncommutative case.
Lingua originaleEnglish
pagine (da-a)235-244
Numero di pagine10
RivistaGeometriae Dedicata
Volume84
Stato di pubblicazionePublished - 2001

Fingerprint

Cyclotomic Polynomials
Automorphisms
Minimal polynomial
Reducibility
Fixed point
Exponent

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cita questo

Cyclotomic Polynomials and Finite Automorphisms of Groups. / Falcone, Giovanni; Falcone, Giovanni.

In: Geometriae Dedicata, Vol. 84, 2001, pag. 235-244.

Risultato della ricerca: Article

Falcone, Giovanni ; Falcone, Giovanni. / Cyclotomic Polynomials and Finite Automorphisms of Groups. In: Geometriae Dedicata. 2001 ; Vol. 84. pagg. 235-244.
@article{85759e45fd5e4ff99e23b421aa12a4d6,
title = "Cyclotomic Polynomials and Finite Automorphisms of Groups",
abstract = "We introduce minimal polynomials for finite automorphisms of commutative groups and relate them to the exponent of the fixed points and to the reducibility of the group. Some results can be extended to the noncommutative case.",
author = "Giovanni Falcone and Giovanni Falcone",
year = "2001",
language = "English",
volume = "84",
pages = "235--244",
journal = "Geometriae Dedicata",
issn = "0046-5755",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - Cyclotomic Polynomials and Finite Automorphisms of Groups

AU - Falcone, Giovanni

AU - Falcone, Giovanni

PY - 2001

Y1 - 2001

N2 - We introduce minimal polynomials for finite automorphisms of commutative groups and relate them to the exponent of the fixed points and to the reducibility of the group. Some results can be extended to the noncommutative case.

AB - We introduce minimal polynomials for finite automorphisms of commutative groups and relate them to the exponent of the fixed points and to the reducibility of the group. Some results can be extended to the noncommutative case.

UR - http://hdl.handle.net/10447/201802

M3 - Article

VL - 84

SP - 235

EP - 244

JO - Geometriae Dedicata

JF - Geometriae Dedicata

SN - 0046-5755

ER -